# SDR AALA2018100989012

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 59,217 hours, 22,376 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Auto Brakes
- Part time: 59,205 hours, 22,372 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT,  BRAKES RELEASED.   THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED TSM 32-42-00-810-815. NO FAULTS NOTED. NO HISTORY IN 30 DAYS. CHANGED THE NR 4 WHEEL TACHOMETER AS PRECAUTION IAW AMM 32-42-57. SYSTEMS CHECK OK.
